PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 169--175 (1985)
BIANCHI IDENTITIES IN RECURRENT FINSLER SPACES
Irena Comi\'cTehnicki fakultet, Novi Sad, Yugoslavia
Abstract: We give Bianchi identities for Finsler space with recurrent metric tensor, which was defined by (1.8)--(1.13).
Classification (MSC2000): 53B40
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts